MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event likely occurred two months ago patient noticed changes in stimulation.Block d.2b; additional applicable product codes: qrb.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced changes in stimulation and was no longer achieving pain relief.An x ray revealed that the lead had migrated approximately two vertebral levels downward.Surgery was performed to reposition the lead; however, the attempt was unsuccessful, and the lead was subsequently replaced.Postoperatively, no adverse patient effects were reported.The explanted device will not be returned for analysis, as it was discarded by the medical facility.

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24185522
Report Number3006630150-2026-00532
Device Sequence Number7976293
Product Code LGW
UDI-Device Identifier08714729789550
UDI-Public(01)08714729789550(17)260401(10)7081004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model NumberSC-2352-50
Device Catalogue NumberSC-2352-50
Device Lot Number7081004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/26/2026
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale